MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8352-70
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Codes Abdominal Pain (1685); No Code Available (3191)
Date of Event 05/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date (b)(6) 2018 was chosen as a best estimate based on the date that the manufacturer became aware of the event.Explanted 5 months after implant.
 
Event or Problem Description
A report was received that the patient experienced inadequate stimulation due to lead migration and was in a lot of pain in the stomach.The patient underwent an explant procedure.

Brand Name
COVEREDGE X 32
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key9863235
Report Number3006630150-2020-01348
Device Sequence Number14279644
Product Code LGW
UDI-Device Identifier08714729832690
UDI-Public08714729832690
Combination Product (Y/N)N
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/22/2018
Device Model NumberSC-8352-70
Device Catalogue NumberSC-8352-70
Device Lot Number21437643
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR